Journal of the American Mathematical Society. Volume 17, Number 1, 2004
Journal of the American Mathematical Society Contents of Volume 17, Number 1 Wiener's lemma for twisted convolution and Gabor frames Karlheinz Gröchenig; Michael Leinert J. Amer. Math. Soc. 17 (2004), 1-18. The honeycomb model of $GL_n({\mathbb C})$ tensor products II...
সংরক্ষণ করুন:
প্রধান লেখক: | |
---|---|
বিন্যাস: | প্রবন্ধ |
ভাষা: | English |
প্রকাশিত: |
American Mathematical Society
2009
|
বিষয়গুলি: | |
অনলাইন ব্যবহার করুন: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/97 |
ট্যাগগুলো: |
ট্যাগ যুক্ত করুন
কোনো ট্যাগ নেই, প্রথমজন হিসাবে ট্যাগ করুন!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
সংক্ষিপ্ত: | Journal of the American Mathematical Society
Contents of Volume 17, Number 1
Wiener's lemma for twisted convolution and Gabor frames
Karlheinz Gröchenig; Michael Leinert
J. Amer. Math. Soc. 17 (2004), 1-18.
The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone
Allen Knutson; Terence Tao; Christopher Woodward
J. Amer. Math. Soc. 17 (2004), 19-48.
Random polynomials with prescribed Newton polytope
Bernard Shiffman; Steve Zelditch
J. Amer. Math. Soc. 17 (2004), 49-108.
Almost global existence for quasilinear wave equations in three space dimensions
Markus Keel; Hart F. Smith; Christopher D. Sogge
J. Amer. Math. Soc. 17 (2004), 109-153.
Cusps and $\mathcal{D}$-modules
David Ben-Zvi; Thomas Nevins
J. Amer. Math. Soc. 17 (2004), 155-179.
Poisson brackets and two-generated subalgebras of rings of polynomials
Ivan P. Shestakov; Ualbai U. Umirbaev
J. Amer. Math. Soc. 17 (2004), 181-196.
The tame and the wild automorphisms of polynomial rings in three variables
Ivan P. Shestakov; Ualbai U. Umirbaev
J. Amer. Math. Soc. 17 (2004), 197-227.
Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation
C. Sinan Güntürk
J. Amer. Math. Soc. 17 (2004), 229-242. |
---|